Experiencing Severe Post Finasteride Syndrome- HELP PLEASE - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Mar 2019
    Posts
    13

    Default Experiencing Severe Post Finasteride Syndrome- HELP PLEASE

    Experiencing Post Finasteride Syndrome- HELP PLEASE!

    Hello,

    I went to a dermatologist not to long ago who confirmed I was experiencing mpb. He prescribed finasteride to take everyday. I ignored the risks as it seemed less than 1% of men experienced them, and that they go away after discontinued use.

    The first week I took it I felt completely fine. The second week however, I experienced some ED, as well as less energy, but I chalked it up to not getting enough sleep or just overthinking it. 3rd week however was when I started seeing development of gyno and severe ED. This is ridiculous I only took it for 3 weeks.

    I quit taking it right away, reported it took my doctor, who said it would go away on its own. 2 weeks later, I still feel the exact same effects, the gyno is still there, I have really bad ED, and really low energy all the time.

    I literally only took it for 3 weeks, how do I have pfs already? Am I just ****ed for life now, because of this? I honestly canít live in this state in day to day life.

    What am I supposed to do? The doctor I went to basically said, ďOh well, youíre ****edĒ in his own words.

    Honestly dont want to continue living like this.

  2. #2
    Member
    Join Date
    Jun 2015
    Location
    Central England
    Posts
    31

    Default

    If you only took it for 3 weeks then I can't see it having any permanent affect. It can stay in your system for approximately 4 weeks so if you've stopped it may take them few weeks for your system to return back to normal. In a few months time you could experiment with a smaller dosage, say a half tablet every other day and see how your body reacts. If you again experience negative effects then it is not for you.

Similar Threads

  1. Post finasteride syndrome after 2 years?
    By AMANGHAI in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 08-13-2019, 01:45 PM
  2. What are your thoughts on Post-Finasteride Syndrome (PFS)?
    By woodnor in forum Hair Loss Treatments
    Replies: 1
    Last Post: 04-13-2017, 10:43 PM
  3. Harvard Results of Post Finasteride Syndrome Study
    By Jimmyjonas in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 09-29-2016, 05:14 PM
  4. Post Finasteride Syndrome (Theory)
    By ResIpsaLoquitur in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 09-28-2016, 06:48 PM
  5. PFS... post finasteride syndrome
    By Bald Pitt in forum Hair Loss Treatments
    Replies: 19
    Last Post: 12-31-2011, 06:06 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Hellouser's RU Log (with Minox, CB Nizoral and Saw Palmetto)
05-01-2013 06:39 PM
Last Post By baldkiwi
Today 04:43 PM
Possible Hair Loss - The Next Step
Today 03:42 PM
Last Post By Trippier12
Today 03:42 PM
Dating and hairloss
03-26-2019 01:08 PM
by Robe
Last Post By jennasayqua
Today 01:47 PM
Is my hairline receding?
Today 08:12 AM
by Salih
Last Post By Salih
Today 08:12 AM
Using parts of our body to build new follicles?
Today 07:21 AM
by 2016
Last Post By 2016
Today 07:21 AM